Rontó, Miklós and Varha, Yana (2015) SUCCESSIVE APPROXIMATIONS AND INTERVAL HALVING FOR INTEGRAL BOUNDARY VALUE PROBLEMS. Miskolc Mathematical Notes, 16 (2). pp. 1129-1152. ISSN 1787-2405 (print), 1787-2413 (online)
|
Text
1708.pdf Download (1MB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2015.1708
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Dec 2017 06:52 |
Last Modified: | 21 Dec 2017 06:52 |
URI: | http://real.mtak.hu/id/eprint/71466 |
Actions (login required)
![]() |
Edit Item |